American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A63) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 48 of 48 found      Go to page: 1 2

[31] Daniel B. Shapiro. Quadratic forms and similarities. Bull. Amer. Math. Soc. 81 (1975) 1122-1124. MR 0384696.
Abstract, references, and article information   
View Article: PDF

[32] A. G. Earnest and J. S. Hsia. Springer-type theorems for spinor genera of quadratic forms. Bull. Amer. Math. Soc. 81 (1975) 942-943. MR 0374026.
Abstract, references, and article information   
View Article: PDF

[33] Adrian R. Wadsworth. Similarity of quadratic forms and isomorphism of their function fields . Trans. Amer. Math. Soc. 208 (1975) 352-358. MR 0376527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] S. Y. Husseini. Manifolds with the fixed point property. I. Bull. Amer. Math. Soc. 80 (1974) 664-666. MR 0343302.
Abstract, references, and article information   
View Article: PDF

[35] Bart Rice. Modules over quadratic and quaternion rings and transformations of quadratic forms . Trans. Amer. Math. Soc. 197 (1974) 75-86. MR 0344277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Andreas Dress. Induction and structure theorems for Grothendieck and Witt rings of orthogonal representations of finite groups. Bull. Amer. Math. Soc. 79 (1973) 741-745. MR 0342599.
Abstract, references, and article information   
View Article: PDF

[37] Edward A. Bender and Norman P. Herzberg. Symmetric matrices, characteristic polynomials, and Hilbert symbols over local number fields. Bull. Amer. Math. Soc. 79 (1973) 518-520. MR 0313276.
Abstract, references, and article information   
View Article: PDF

[38] Man Keung Siu. Unitary Whitehead group of cyclic groups. Bull. Amer. Math. Soc. 79 (1973) 92-95. MR 0320115.
Abstract, references, and article information   
View Article: PDF

[39] Manfred Knebusch. Real closures of semilocal rings, and extension of real places. Bull. Amer. Math. Soc. 79 (1973) 78-81. MR 0354626.
Abstract, references, and article information   
View Article: PDF

[40] Sylvain E. Cappell and Julius L. Shaneson. Submanifolds, group actions and knots. II. Bull. Amer. Math. Soc. 78 (1972) 1049-1052. MR 0383432.
Abstract, references, and article information   
View Article: PDF

[41] Sylvain E. Cappell and Julius L. Shaneson. Submanifolds, group actions and knots. I. Bull. Amer. Math. Soc. 78 (1972) 1045-1048. MR 0383432.
Abstract, references, and article information   
View Article: PDF

[42] Manfred Knebusch, Alex Rosenberg and Roger Ware. Signatures on semilocal rings. Bull. Amer. Math. Soc. 78 (1972) 62-64. MR 0285516.
Abstract, references, and article information   
View Article: PDF

[43] Richard Elman and T. Y. Lam. Pfister forms and $K$-theory of fields. Bull. Amer. Math. Soc. 77 (1971) 971-974. MR 0283004.
Abstract, references, and article information   
View Article: PDF

[44] Manfred Knebusch, Alex Rosenberg and Roger Ware. Structure of Witt rings, quotients of abelian group rings and orderings of fields. Bull. Amer. Math. Soc. 77 (1971) 205-210. MR 271091.
Abstract, references, and article information   
View Article: PDF

[45] Robert E. Solazzi. Isomorphism theory of congruence groups. Bull. Amer. Math. Soc. 77 (1971) 164-168. MR 0294515.
Abstract, references, and article information   
View Article: PDF

[46] Gabriel Szegö. On some Hermitian forms associated with two given curves of the complex plane . Trans. Amer. Math. Soc. 40 (1936) 450-461. MR 1501884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Leonard Eugene Dickson. On quadratic, Hermitian and bilinear forms . Trans. Amer. Math. Soc. 7 (1906) 275-292. MR 1500749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] F. Morley. On the metric geometry of the plane $n$-line . Trans. Amer. Math. Soc. 1 (1900) 97-115. MR 1500528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 48 of 48 found      Go to page: 1 2